# SDR SWAA2012062205147

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 76,867 hours, 64,167 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 65029421
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR ANNUNCIATORS POPPED ACCOMPANIED BY ELECTRICAL SMELL PRIOR TO POPPING.  RESET CIRCUIT BREAKER.  RESET FIRST OFFICERS MASTER CAUTION LIGHT ASSY AND REMOVED AND REPLACED CAPTAINS MASTER CAUTION LIGHT ASSY PER MM.
